Published or accepted (most recent publications) Articles in preparation and research notes

Published or accepted

The copyright to some of published and accepted articles belongs unfortunately to the respective publishers. Access to electronic versions of these articles is given with the permission of the copyright holders.
  1. Itaï Ben Yaacov, Ivan Tomašić, and Frank O. Wagner, The group configuration in simple theories and its applications, Bulletin of Symbolic Logic 8 (2002), no. 2, 283-298, doi:10.2307/2693967.

  2. Itaï Ben Yaacov, Group configurations and germs in simple theories, Journal of Symbolic Logic 67 (2002), no. 4, 1581-1600, doi:10.2178/jsl/1190150301.

  3. Itaï Ben Yaacov, Positive model theory and compact abstract theories, Journal of Mathematical Logic 3 (2003), no. 1, 85-118, doi:10.1142/S0219061303000212.

  4. Itaï Ben Yaacov, Anand Pillay, and Evgueni Vassiliev, Lovely pairs of models, Ann. Pure Appl. Logic 122 (2003), no. 1-3, 235-261, doi:10.1016/S0168-0072(03)00018-6.

  5. Itaï Ben Yaacov, Discouraging results for ultraimaginary independence theory, Journal of Symbolic Logic 68 (2003), no. 3, 846-850, doi:10.2178/jsl/1058448443.

  6. Itaï Ben Yaacov, On the fine structure of the polygroup blow-up, Archive for Mathematical Logic 42 (2003), 649-663, doi:10.1007/s00153-003-0173-3.

  7. Itaï Ben Yaacov, Thickness, and a categoric view of type-space functors, Fundamenta Mathematicae 179 (2003), 199-224, doi:10.4064/fm179-3-2.

  8. Itaï Ben Yaacov, Simplicity in compact abstract theories, Journal of Mathematical Logic 3 (2003), no. 2, 163-191, doi:10.1142/S0219061303000297.

  9. Itaï Ben Yaacov and Frank O. Wagner, On almost orthogonality in simple theories, Journal of Symbolic Logic 69 (2004), no. 2, 398-408, doi:10.2178/jsl/1082418533.

  10. Itaï Ben Yaacov and Alexander Berenstein, Imaginaries in Hilbert spaces, Archive for Mathematical Logic 43 (2004), no. 4, 459-466, doi:10.1007/s00153-003-0200-4.

  11. Itaï Ben Yaacov, Lovely pairs of models: the non first order case, Journal of Symbolic Logic 69 (2004), no. 3, 641-662, doi:10.2178/jsl/1096901759, arXiv:0902.0119.

  12. Itaï Ben Yaacov, Ivan Tomašić, and Frank O. Wagner, Constructing an almost hyperdefinable group, Journal of Mathematical Logic 4 (2004), no. 2, 181-212, doi:10.1142/S021906130400036X.

  13. Itaï Ben Yaacov, Compactness and independence in non first order frameworks, Bulletin of Symbolic Logic 11 (2005), no. 1, 28-50, doi:10.2178/bsl/1107959498.

  14. Itaï Ben Yaacov, Uncountable dense categoricity in cats, Journal of Symbolic Logic 70 (2005), no. 3, 829-860, doi:10.2178/jsl/1122038916.

  15. Itaï Ben Yaacov, Simple almost hyperdefinable groups, Journal of Mathematical Logic 6 (2006), no. 1, 69-88, doi:10.1142/S0219061306000529.

  16. Itaï Ben Yaacov, On supersimplicity and lovely pairs of cats, Journal of Symbolic Logic 71 (2006), no. 3, 763-776, doi:10.2178/jsl/1154698575, arXiv:0902.0118.

  17. Itaï Ben Yaacov, Schrödinger's cat, Israel Journal of Mathematics 153 (2006), 157-191, doi:10.1007/BF02771782.

  18. Itaï Ben Yaacov and Alexander Usvyatsov, On d-finiteness in continuous structures, Fundamenta Mathematicae 194 (2007), 67-88, doi:10.4064/fm194-1-4.

  19. Itaï Ben Yaacov and Bruno Poizat, Fondements de la logique positive, Journal of Symbolic logic 72 (2007), no. 4, 1141-1162, doi:10.2178/jsl/1203350777.

  20. Itaï Ben Yaacov, Alexander Berenstein, C. Ward Henson, and Alexander Usvyatsov, Model theory for metric structures, Model theory with applications to algebra and analysis. Vol. 2, London Math. Soc. Lecture Note Ser., vol. 350, Cambridge Univ. Press, Cambridge, 2008, pp. 315-427.

  21. Itaï Ben Yaacov, Topometric spaces and perturbations of metric structures, Logic and Analysis 1 (2008), no. 3-4, 235-272, doi:10.1007/s11813-008-0009-x, arXiv:0802.4458.

  22. Itaï Ben Yaacov, Continuous first order logic for unbounded metric structures, Journal of Mathematical Logic 8 (2008), no. 2, 197-223, doi:10.1142/S0219061308000737, arXiv:0903.4957.

  23. Itaï Ben Yaacov, On perturbations of continuous structures, Journal of Mathematical Logic 8 (2008), no. 2, 225-249, doi:10.1142/S0219061308000762, arXiv:0802.4388.

  24. Itaï Ben Yaacov, Modular functionals and perturbations of Nakano spaces, J. Log. Anal. 1 (2009), Paper 1, 42 pp., doi:10.4115/jla.2009.1.1, arXiv:0802.4285.

  25. Itaï Ben Yaacov and José Iovino, Model theoretic forcing in analysis, Annals of Pure and Applied Logic 158 (2009), no. 3, 163-174, doi:10.1016/j.apal.2007.10.011, arXiv:0810.4068.

  26. Itaï Ben Yaacov and Alexander Berenstein, On perturbations of Hilbert spaces and probability algebras with a generic automorphism, Journal of Logic and Analysis 1:7 (2009), 1-18, doi:10.4115/jla.2009.1.7, arXiv:0810.4086.

  27. Itaï Ben Yaacov and H. Jerome Keisler, Randomizations of models as metric structures, Confluentes Mathematici 1 (2009), no. 2, 197-223, doi:10.1142/S1793744209000080, arXiv:0901.1583.

  28. Itaï Ben Yaacov, Continuous and random Vapnik-Chervonenkis classes, Israel Journal of Mathematics 173 (2009), 309-333, doi:10.1007/s11856-009-0094-x, arXiv:0802.0068.

  29. Itaï Ben Yaacov and Arthur Paul Pedersen, A proof of completeness for continuous first-order logic, Journal of Symbolic Logic 75 (2010), no. 1, 168-190, doi:10.2178/jsl/1264433914, arXiv:0903.4051.

  30. Itaï Ben Yaacov and Alexander Usvyatsov, Continuous first order logic and local stability, Transactions of the American Mathematical Society 362 (2010), no. 10, 5213-5259, doi:10.1090/S0002-9947-10-04837-3, arXiv:0801.4303.

  31. Itaï Ben Yaacov, Definability of groups in 0-stable metric structures, J. Symbolic Logic 75 (2010), no. 3, 817-840, doi:10.2178/jsl/1278682202, arXiv:0802.4286.

  32. Itaï Ben Yaacov, Stability and stable groups in continuous logic, J. Symbolic Logic 75 (2010), no. 3, 1111-1136, doi:10.2178/jsl/1278682220, arXiv:0810.4087.

  33. Itaï Ben Yaacov, Alexander Berenstein, and Stefano Ferri, Reflexive representability and stable metrics, Mathematische Zeitschrift 267 (2011), no. 1-2, 129-138, doi:10.1007/s00209-009-0612-x, arXiv:0901.1003.

  34. Itaï Ben Yaacov, Alexander Berenstein, and C. Ward Henson, Model-theoretic independence in the Banach lattices Lp(μ), Israel Journal of Mathematics 183 (2011), 285-320, doi:10.1007/s11856-011-0050-4, arXiv:0907.5273.

  35. Itaï Ben Yaacov, On uniform canonical bases in Lp lattices and other metric structures, J. Log. Anal. 4 (2012), Paper 12, 30, doi:10.4115/jla.2012.4.12, arXiv:1008.5031.

  36. Itaï Ben Yaacov, Alexander Berenstein, and Julien Melleray, Polish topometric groups, Trans. Amer. Math. Soc. 365 (2013), no. 7, 3877-3897, doi:10.1090/S0002-9947-2013-05773-X, arXiv:1007.3367.

  37. Itaï Ben Yaacov, On theories of random variables, Israel J. Math. 194 (2013), no. 2, 957-1012, doi:10.1007/s11856-012-0155-4, arXiv:0901.1584.

  38. Itaï Ben Yaacov, Lipschitz functions on topometric spaces, J. Log. Anal. 5 (2013), Paper 8, 21, doi:10.4115/jla.2013.5.8, arXiv:1010.1600.

  39. Itaï Ben Yaacov, The linear isometry group of the Gurarij space is universal, Proc. Amer. Math. Soc. 142 (2014), no. 7, 2459-2467, doi:10.1090/S0002-9939-2014-11956-3, arXiv:1203.4915.

  40. Itaï Ben Yaacov and Artem Chernikov, An independence theorem for NTP2 theories, J. Symb. Log. 79 (2014), no. 1, 135-153, doi:10.1017/jsl.2013.22, arXiv:1207.0289.

  41. Itaï Ben Yaacov, Alexander Berenstein, and C. Ward Henson, Almost indiscernible sequences and convergence of canonical bases, J. Symb. Log. 79 (2014), no. 2, 460-484, doi:10.1017/jsl.2013.38, arXiv:0907.4508.

  42. Itaï Ben Yaacov, Model theoretic properties of metric valued fields, J. Symb. Log. 79 (2014), no. 3, 655-675, doi:10.1017/jsl.2014.16, arXiv:0907.4560.

  43. Itaï Ben Yaacov, Model theoretic stability and definability of types, after A. Grothendieck, Bull. Symb. Log. 20 (2014), no. 4, 491-496, doi:10.1017/bsl.2014.33, arXiv:1306.5852.

  44. Itaï Ben Yaacov, Tensor products of valued fields, Bull. Lond. Math. Soc. 47 (2015), no. 1, 42-46, doi:10.1112/blms/bdu092, arXiv:1302.1381.

  45. Itaï Ben Yaacov, Fraïssé limits of metric structures, J. Symb. Log. 80 (2015), no. 1, 100-115, doi:10.1017/jsl.2014.71, arXiv:1203.4459.

  46. Itaï Ben Yaacov and Julien Melleray, Grey subsets of Polish spaces, J. Symb. Log. 80 (2015), no. 4, 1379-1397, doi:10.1017/jsl.2014.60, arXiv:1103.2762.

  47. Itaï Ben Yaacov and Adriane Kaïchouh, Reconstruction of separably categorical metric structures, J. Symb. Log. 81 (2016), no. 1, 216-224, doi:10.1017/jsl.2014.80, arXiv:1405.4177.

  48. Itaï Ben Yaacov and Julien Melleray, Isometrisable group actions, Proc. Amer. Math. Soc. 144 (2016), no. 9, 4081-4088, doi:10.1090/proc/13018, arXiv:1406.7850.

  49. Itaï Ben Yaacov and Todor Tsankov, Weakly almost periodic functions, model-theoretic stability, and minimality of topological groups, Trans. Amer. Math. Soc. 368 (2016), no. 11, 8267-8294, doi:10.1090/tran/6883, arXiv:1312.7757.

  50. Itaï Ben Yaacov and C. Ward Henson, Generic orbits and type isolation in the Gurarij space, Fund. Math. 237 (2017), no. 1, 47-82, doi:10.4064/fm193-3-2016, arXiv:1211.4814.

  51. Itaï Ben Yaacov, Julien Melelray, and Todor Tsankov, Metrizable universal minimal flows of Polish groups have a comeagre orbit, Geom. Funct. Anal. 27 (2017), no. 1, 67-77, doi:10.1007/s00039-017-0398-7, arXiv:1602.01068.

  52. Itaï Ben Yaacov, Michal Doucha, André Nies, and Todor Tsankov, Metric Scott analysis, Adv. Math. 318 (2017), 46-87, doi:10.1016/j.aim.2017.07.021, arXiv:1407.7102.

  53. Itaï Ben Yaacov, Tomás Ibarlucía, and Todor Tsankov, Eberlein oligomorphic groups, Trans. Amer. Math. Soc. 370 (2018), no. 3, 2181-2209, doi:10.1090/tran/7227, arXiv:1602.05097.

  54. Itaï Ben Yaacov, On Roelcke precompact Polish groups which cannot act transitively on a complete metric space, Israel J. Math. 224 (2018), no. 1, 105-132, arXiv:1510.00238.

  55. Itaï Ben Yaacov and Frank O. Wagner, A metric version of Schlichting's theorem, J. Symb. Log. 85 (2020), no. 4, 1607-1613, doi:10.1017/jsl.2020.29, arXiv:1705.06060.

  56. Itaï Ben Yaacov, Reconstruction of non-0-categorical theories, J. Symb. Log. 87 (2022), no. 1, 159-187, doi:10.1017/jsl.2021.71, arXiv:2102.01973.

  57. Itaï Ben Yaacov, Star sorts, Lelek fans, and the reconstruction of non-0-categorical theories in continuous logic, to appear in Model Theory (special issue dedicated to Ehud Hrushovski), 2022, arXiv:2203.02184, (last updated: 2022/07/06).

  58. Itaï Ben Yaacov and Julien Melleray, A topometric Effros theorem, Journal of Symbolic Logic, to appear, arXiv:2209.02245, (last updated: 2022-10-24).

Articles in preparation and research notes

  1. Itaï Ben Yaacov, On the theory of adapted spaces, research notes.

  2. Itaï Ben Yaacov, On a C*-algebra formalism for continuous first order logic, research notes.

  3. Itaï Ben Yaacov, Transfer of properties between measures and random types, research notes.

  4. Itaï Ben Yaacov, The Vandermonde determinant identity in higher dimension, research notes, arXiv:1405.0993, (last updated: 2018/01/11).

  5. Itaï Ben Yaacov, Estimates on volumes of homogeneous polynomial spaces, research notes, arXiv:1801.06994, (last updated: 2018/01/25).

  6. Itaï Ben Yaacov and Isaac Goldbring, Unitary representations of locally compact groups as metric structures, preprint, 2021, arXiv:2111.02835.

  7. Itaï Ben Yaacov, On the expressive power of quantifiers in continuous logic, unpublished note, arXiv:2207.01863, (last updated: 2022/07/05).


  1. Introduction to Mathematical Logic lecture notes